# SDR HALA9900055

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DC
- Make and model: Doug DC-9-51
- Aircraft serial: 47784
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

FLT 282  - HNL - LOUD BAND WHILE SPOOLING ENGINES.  ENGINE COMPRESSOR STALLED.  REMOVED AND REPLACED NR 1 ENGINE.  (M)
